# SDR DALA2024110510663

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, GOUGE DAMAGE ON INTERCOSTAL WEB LOCATED AT E/E BAY DOOR CUTOUT LBL 6.74 ABOVE E/E DOOR LATCH PIN FITTING STA 325.8+13.2" AND WL 158.1. CORRECTIVE ACTION: GOUGE DAMAGE ON E & E BAY DOOR CUTOUT INTERCOSTAL WEB MEASURES L = 3.00" X W = 0.90" X D = 0.031" AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-15-1A-3 PARA. 4.B. (4) (B) DETAIL D. REMOVED AND REPLACED INTERCOSTAL WEB STA. 328 - STA. 351 LBL 6.74" IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 141A8512 ID: 0001 REV: J. (LP 0644151)
